Pacific Journal of Mathematics

The $2$-class group of biquadratic fields. II.

Ezra Brown and Charles J. Parry

Article information

Source
Pacific J. Math., Volume 78, Number 1 (1978), 11-26.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806295

Mathematical Reviews number (MathSciNet)
MR513279

Zentralblatt MATH identifier
0405.12009

Subjects
Primary: 12A30

Citation

Brown, Ezra; Parry, Charles J. The $2$-class group of biquadratic fields. II. Pacific J. Math. 78 (1978), no. 1, 11--26. https://projecteuclid.org/euclid.pjm/1102806295


Export citation

References

  • [1] Ezra Brown and Charles J. Parry, The 2-class group of certain biquadratic number fields, J. reine und angew, Math., 295 (1977), 61-71.
  • [2] Gordon Pall, Discriminantaldivisors of binary quadratic forms, J. Number Theory, 1 (1969), 525-533.
  • [3] Charles J. Parry, Real quadratic fields with class number divisible by 5, Math, of Comp., 31 (1977), 1019-1029.

See also

  • Ezra Brown, Charles J. Parry. The {$2$}-class group of certain biquadratic number fields. I [MR 56 #15603] J. Reine Angew. Math. 295 1977 61--71.